The Existence and Uniqueness of a Class of Fractional Differential Equations
Zhanbing Bai,
Sujing Sun and
YangQuan Chen
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
By using inequalities, fixed point theorems, and lower and upper solution method, the existence and uniqueness of a class of fractional initial value problems, are discussed, where is the standard Riemann-Liouville fractional derivative, . Some mistakes in the literature are pointed out and some new inequalities and existence and uniqueness results are obtained.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/486040.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/486040.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:486040
DOI: 10.1155/2014/486040
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().